Alert archive / Mississippi / River Flood Warnings in 2017
River Flood Warning 12, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Apr 3, 2017, 11:15 AM CDT for Carroll County, Leflore County, Mississippi. It took effect at Apr 3, 2017, 12:37 PM CDT. It was in force for 47 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2017, 11:15 AM CDT (16:15 UTC)
- In effect from
- Apr 3, 2017, 12:37 PM CDT
- Expired
- Apr 5, 2017, 11:40 AM CDT
- In force
- 47 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Carroll County, MS, Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 157 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yalobusha River at Whaley (YWGM6).
- Action stage
- 20 ft
- Minor stage
- 21 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
661
WGUS44 KJAN 031615
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1115 AM CDT Mon Apr 3 2017
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi...
Yalobusha At Whaley affecting Carroll and Leflore Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC015-083-042215-
/O.NEW.KJAN.FL.W.0012.170403T1737Z-170405T1640Z/
/YWGM6.1.ER.170403T1737Z.170404T1200Z.170405T0140Z.NO/
1115 AM CDT Mon Apr 3 2017
The National Weather Service in Jackson has issued a
* Flood Warning for
The Yalobusha At Whaley
* until Wednesday morning.
* At 10:00 AM Monday the stage was 18.9 feet.
* Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river will rise above flood stage by this afternoon
and will continue to rise to near 23.5 feet by tomorrow morning.
The river will fall below flood stage by tomorrow evening.
* Flood history...This crest compares to a previous crest of 22.8 feet
on Jun 10 2016.
* Impact...At 24.0 feet...Widespread flooding of agricultural land is
occurring.
* Impact...At 23.0 feet...Minor flooding of lowland and agricultural
land is occurring.
* Impact...At 21.0 feet...Lowland flooding is occurring near the
river.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Yalobusha River
Whaley 21 18.9 Mon 10 AM 23.5 17.6 11.9 23.5 07 AM 04/04
&&
LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
3368 9006 3354 9014
$$2 follow-up statements
821
WGUS84 KJAN 040108
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
808 PM CDT Mon Apr 3 2017
...The Flood Warning continues for the following rivers in
Mississippi...
Yalobusha At Whaley affecting Carroll and Leflore Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
most sites.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC015-083-050708-
/O.EXT.KJAN.FL.W.0012.000000T0000Z-170406T0100Z/
/YWGM6.1.ER.170404T0255Z.170404T1800Z.170405T1000Z.NO/
808 PM CDT Mon Apr 3 2017
...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
The Yalobusha At Whaley
* until Wednesday evening.
* At 7:00 PM Monday the stage was 20.6 feet.
* Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river will rise above flood stage by tonight and
will continue to rise to near 23.5 feet by early tomorrow
afternoon.
* Impact...At 24.0 feet...Widespread flooding of agricultural land is
occurring.
* Impact...At 23.0 feet...Minor flooding of lowland and agricultural
land is occurring.
* Impact...At 21.0 feet...Lowland flooding is occurring near the
river.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Yalobusha River
Whaley 21 20.6 Mon 07 PM 22.4 20.5 14.4 23.5 01 PM 04/04
&&
LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
3368 9006 3354 9014
$$461
WGUS84 KJAN 041630
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1130 AM CDT Tue Apr 4 2017
...The Flood Warning is cancelled for the following rivers
in ...
Yalobusha At Whaley affecting Carroll and Leflore Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC015-083-041700-
/O.CAN.KJAN.FL.W.0012.000000T0000Z-170406T0100Z/
/YWGM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1130 AM CDT Tue Apr 4 2017
The Flood Warning is cancelled for
The Yalobusha At Whaley.
* At 11:00 AM Tuesday the stage was 20.7 feet.
* Flood stage is 21.0 feet.
* Forecast...The river crested below flood stage at 20.9 feet. The
river will fall to 18.5 feet by tomorrow morning.
* Impact...At 21.0 feet...Lowland flooding is occurring near the
river.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Yalobusha River
Whaley 21 20.7 Tue 11 AM 18.5 15.6 13.9
&&
LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
3368 9006 3354 9014
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 3, 7:01 AM CDT, 4 hours 14 minutes earlier.
Area forecast discussion, Apr 3, 7:01 AM CDT, 4 hours 14 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
701 AM CDT Mon Apr 3 2017
.UPDATE...
Updated for 12Z aviation discussion.
&&
.AVIATION...
12Z TAF discussion:
A line of showers and thunderstorms will be east of a KGTR to KMEI
to KHBG line by 14Z today. MVFR ceilings and briefly lower
visibility will accompany storms before VFR conditions expected at
all TAF sites through the period. Gusty southwest winds up to
around 25 to 30 mph will be possible across the region today, with
winds becoming light and variable after 00Z Tuesday. There is a
slight chance for BR or FG development early Tuesday morning. /NF/
&&
.DISCUSSION...
While low-level shear vectors never aligned well enough to realize
a significant tornado potential overnight, reports of wind damage
and flash flooding continue to come in early this morning. The
remains of the overnight QLCS should push eastward out of the
forecast area early this morning, with a lingering flash flood
threat where heavy rain is falling. We expect this round of rain
to be out of eastern Mississippi by around 10 AM today. There is
a low end chance for redevelopment of showers later in the day as
the shortwave trough axis passes overhead, but do not anticipate
any strong or severe thunderstorms to develop. Strong and gusty
winds will persist in the Delta region for the next few hours due
to wake low development over Arkansas, while breezy southwest
gradient winds due to synoptic scale forcing will overspread the
ArkLaMiss by late this morning.
The main period of concern through the rest of the 7 Day forecast
period will be Tuesday night into Wednesday. A shortwave trough
deepening at the base of a broad central CONUS trough will
approach the region by Tuesday afternoon. At the surface this will
result in cyclogenesis and lift a warm front into our forecast
area Tuesday night. Forecast soundings indicate potentially decent
amounts of instability and deep layer shear for elevated
thunderstorms before sunrise on Wednesday, especially for
locations south of Interstate 20. Given the potential for
another round of overnight severe weather, be sure to pay
attention to forecast updates through early this week.
A cold front will push through the area during the day Wednesday,
bringing cooler weather through the end of this week. Then a
warming trend will commence as an upper-level ridge builds over
the region. Went with a general consensus of model guidance for
the second half of this week, but did lean toward warmer guidance
late in the week and over the weekend. /NF/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 78 57 85 63 / 39 5 2 34
Meridian 80 56 84 62 / 88 6 2 46
Vicksburg 78 57 84 63 / 21 4 2 27
Hattiesburg 82 57 85 65 / 81 4 2 52
Natchez 78 57 84 64 / 14 3 2 30
Greenville 74 55 82 61 / 36 5 3 21
Greenwood 74 57 83 61 / 49 6 2 24
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 9 AM CDT this morning for MSZ043>046-
048>052-055>058-063>066-072>074.
LA...None.
AR...None.
&&
NFHazardous weather outlook, Apr 3, 5:40 AM CDT, 5 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 540 AM CDT Mon Apr 3 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>042-047-053- 059>061-041045- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Warren-Claiborne-Jefferson-Adams- Franklin MS- 540 AM CDT Mon Apr 3 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. MSZ043-044-046-048-054-062-041045- Madison MS-Leake-Kemper-Hinds-Copiah-Lincoln- 540 AM CDT Mon Apr 3 2017 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Through this morning Following heavy rain which fell overnight, flooding is possible through 9 AM CDT today as water runs off into creeks and other low lying areas. (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated severe thunderstorms are possible for portions of central Mississippi, south central Mississippi, east central Mississippi, and southeast Mississippi Tuesday night. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Tuesday through Tuesday night. MSZ045-049>052-055>058-063>066-072>074-041045- Neshoba-Rankin-Scott-Newton-Lauderdale-Simpson-Smith-Jasper- Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 540 AM CDT Mon Apr 3 2017 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Elevated TIMING...Through this morning Following torrential rain which has fallen overnight, flooding will be likely through 9 AM CDT today as water runs off into creeks and other low lying areas. Some roads and bridges may be impassable. (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated severe thunderstorms are possible for portions of central Mississippi, south central Mississippi, east central Mississippi, and southeast Mississippi Tuesday night. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Tuesday through Tuesday night. NF && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Apr 3, 10:21 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1021 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG 2 SE QUITMAN 32.02N 88.70W
04/03/2017 CLARKE MS EMERGENCY MNGR
A TREE WAS BLOWN DOWN ON COUNTY ROAD 140
NEAR THE CITY LIMITS OF QUITMAN. .
&&
NWS JACKSON MS
IRIS SYSTEMLocal storm report, Apr 3, 10:24 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1024 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 AM TSTM WND DMG 8 NNE SHUBUTA 31.96N 88.63W
04/03/2017 CLARKE MS EMERGENCY MNGR
MULTIPLE TREES WERE BLOWN DOWN NEAR THE
INTERSECTION OF COUNTY ROAD 680 AND 690.
&&
NWS JACKSON MS
IRIS SYSTEMLocal storm report, Apr 3, 10:28 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1028 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM TSTM WND DMG 6 NNW SHUBUTA 31.94N 88.73W
04/03/2017 CLARKE MS EMERGENCY MNGR
A TREE WAS BLOWN DOWN ON COUNTY ROAD 280.
&&
NWS JACKSON MS
IRIS SYSTEMLocal storm report, Apr 3, 10:30 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1030 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 AM TSTM WND DMG 3 ENE QUITMAN 32.06N 88.67W
04/03/2017 CLARKE MS EMERGENCY MNGR
SEVERAL TREES HAD BLOWN DOWN ON HIGHWAY 18
EAST. ONE LARGE OAK HAD FALLEN ON A HOUSE.
&&
NWS JACKSON MS
IRIS SYSTEMLocal storm report, Apr 3, 10:46 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1046 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 AM FLASH FLOOD 1 WNW QUITMAN 32.05N 88.73W
04/03/2017 CLARKE MS EMERGENCY MNGR
WATER WAS ACROSS HICKORY AND WILLOW STREET
IN QUITMAN. REPORT OF A PARKING LOT FLOODED
ON NORTH ARCHUSA AVENUE. WATER STREET WAS
FLOODED. NORTH JACKSON AVENUE AT ANDERSON
STREET WERE FLOODED. THERE HAD BEEN SEVERAL
ACCIDENTS DUE TO THE FLOODING. .
&&
NWS JACKSON MS
IRIS SYSTEMLocal storm report, Apr 3, 10:51 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1051 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD 2 E RIDGELAND 32.42N 90.10W
04/03/2017 MADISON MS NWS EMPLOYEE
RICE ROAD WAS CLOSED DUE TO FLOODING NEAR
HARBOR DRIVE.
&&
NWS JACKSON MS
IRIS SYSTEMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:10 PM CDT | Flash Flood Warning | JAN | Issaquena, Warren | 5 hr |
| Apr 2, 7:24 PM CDT | Tornado Warning | JAN | Hinds, Madison, Yazoo | 44 min |
| Apr 2, 7:39 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 51 min |
| Apr 2, 7:40 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Yazoo | 4 hr |
| Apr 2, 7:54 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Yazoo | 51 min |
| Apr 2, 7:56 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Simpson | 49 min |
| Apr 2, 8:30 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 45 min |
| Apr 2, 8:35 PM CDT | Special Weather Statement | JAN | Smith | 55 min |
| Apr 2, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Scott | 45 min |
| Apr 2, 8:54 PM CDT | Special Weather Statement | JAN | Madison | 36 min |
| Apr 2, 9:04 PM CDT | Flash Flood Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 4 hr |
| Apr 2, 9:16 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 28 min |
| Apr 2, 9:36 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 39 min |
| Apr 2, 10:18 PM CDT | River Flood Warning | JAN | Hinds, Warren | 13 days |
| Apr 2, 10:30 PM CDT | River Flood Warning | JAN | Attala, Holmes | 8 days |
| Apr 2, 10:30 PM CDT | River Flood Warning | JAN | Madison, Yazoo | 11 days |
| Apr 2, 10:59 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 46 min |
| Apr 2, 11:07 PM CDT | Special Weather Statement | JAN | Lauderdale | 53 min |
| Apr 2, 11:18 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Yazoo | 4 hr |
| Apr 2, 11:26 PM CDT | Flash Flood Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 4 hr |
| Apr 2, 11:27 PM CDT | Flash Flood Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 4 hr |
| Apr 2, 11:43 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 62 min |
| Apr 2, 11:44 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Lincoln | 61 min |
| Apr 3, 12:04 AM CDT | Flash Flood Warning | JAN | Warren | 3 hr |
| Apr 3, 12:42 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lincoln | 48 min |
| Apr 3, 12:52 AM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 4 hr |
| Apr 3, 1:28 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 47 min |
| Apr 3, 1:53 AM CDT | Flash Flood Warning | JAN | Leake, Madison, Scott | 3 hr |
| Apr 3, 1:54 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Rankin, Scott, Simpson and 1 more | 66 min |
| Apr 3, 2:11 AM CDT | River Flood Warning | JAN | Leake | 4 days |
| Apr 3, 2:38 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 52 min |
| Apr 3, 2:54 AM CDT | Areal Flood Warning | JAN | Hinds, Madison, Warren, Yazoo | 3 hr |
| Apr 3, 3:07 AM CDT | Flash Flood Warning | JAN | Jasper, Smith | 3 hr |
| Apr 3, 3:13 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale | 62 min |
| Apr 3, 3:20 AM CDT | Flash Flood Warning | JAN | Covington, Jones | 3 hr |
| Apr 3, 3:23 AM CDT | Severe Thunderstorm Warning | JAN | Marion | 52 min |
| Apr 3, 3:25 AM CDT | Flash Flood Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 3 hr |
| Apr 3, 3:40 AM CDT | Flash Flood Warning | JAN | Jefferson Davis, Lawrence | 3 hr |
| Apr 3, 4:05 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 40 min |
| Apr 3, 4:07 AM CDT | Areal Flood Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 6 hr |
| Apr 3, 4:19 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 3 hr |
| Apr 3, 5:04 AM CDT | Special Weather Statement | JAN | Forrest | 26 min |
| Apr 3, 5:11 AM CDT | Flash Flood Warning | JAN | Rankin, Scott | 4 hr |
| Apr 3, 5:32 AM CDT | Areal Flood Warning | JAN | Hinds, Madison, Warren, Yazoo | 6 hr |
| Apr 3, 6:36 AM CDT | River Flood Warning | JAN | Leake | 8 days |
| Apr 3, 6:36 AM CDT | River Flood Warning | JAN | Leake | 5 days |
| Apr 3, 9:49 AM CDT | River Flood Warning | JAN | Noxubee | 3 days |
| Apr 3, 10:16 AM CDT | River Flood Warning | JAN | Clarke | 4 days |
| Apr 3, 11:45 AM CDT | River Flood Warning | JAN | Hinds, Rankin | 7 days |
| Apr 3, 11:49 AM CDT | River Flood Warning | JAN | Copiah, Simpson | 10 days |
| Apr 3, 11:49 AM CDT | River Flood Warning | JAN | Lawrence | 11 days |
| Apr 3, 11:49 AM CDT | River Flood Warning | JAN | Marion | 12 days |
| Apr 3, 12:25 PM CDT | River Flood Warning | JAN | Leake | 26 hr |
Nearby
River Flood Warnings in Mississippi, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.